Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (448 KB) | Metadata | Table of Contents | RSMUP summary
Volume 129, 2013, pp. 79–91
DOI: 10.4171/RSMUP/129-6

A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space

M. Goldman[1]

(1) CMAP, CNRS UMR 7641, Ecole Polytechnique, 91128, Palaiseau, France

In this short note we prove the convexity of minimizers of some variational problem in the Gauss space. This proof is based on a geometric version of an older argument due to Korevaar.

Keywords: Convexity - obstacle problem - regularity - total variation - Gauss space.

Goldman M.: A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space. Rend. Sem. Mat. Univ. Padova 129 (2013), 79-91. doi: 10.4171/RSMUP/129-6